# SDR 95ZZZX4195

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C84686R
- Condition: Tip Departed
- Location: Propeller
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NINE INCHES OF TIP OF BLADE CAME OFF IN-FLIGHT.  BLADE HAD BEEN SENT TO HARTZELL PROPELLER, INC., FOR EVALUATION.
